# SDR SWIA2020060951011

- Difficulty date: May 14, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: 9846203504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 151ELW DOOR SURROUND HINGE CUP CRACKED.  (C-CHECK) RO 4/23/2020 LOCATED AND DRILLED NEW PANEL 151ELW AT DOOR SURROUND HINGE REF SRM. PART INSTALLED.
